[Zurück]
 
Please choose
Jahr
Details
Sprache
Sortierung
Ausgabe
neu: RTF !
 Research Report for 2009

Abteilung für Reine Mathematik

Prof. Dr. Guofang Wang

Eckerstraße 1
79104 Freiburg
Tel: +49 (0) 761/203-5584 Fax: +49 (0) 761/203-5541
Email Guofang.Wang@math.uni-freiburg.de
http://home.mathematik.uni-freiburg.de/wang


Scientific Employees

  • B. Sc. Zhengxiang Chen
  • B. Sc. Chao Xia, Stipendiat des China Scholarship Council
Entries in "Who is Who"

Main Research

  • Partielle Differentialgleichungen, geometrische Analysis, Variationsrechnung

Scientific publications

Journal Articles:
  • Futaki, A., Ono, H., Wang, G.: Transverse Kähler geometry of Sasaki manifolds and toric Sasaki-Einstein manifolds. J Differ Geom, 2009; 83 (3): 585-635.
  • Jost, J., Wang, G., Zhou, C.: Metrics of constant curvature on a Riemann surface. Ann I H Poincare-an, 2009; 26 (2): 437-456.
  • Jost, J., Wang, G., Zhou, C., Zhu, M.: Energy identities and blow-up analysis for solutions of the super Liouville equation. J Math Pure Appl, 2009; 92 (9): 295-312.
  • Shi, Y., Wang, G., Wu, J.: On the behavior of quasi-local mass at the infinity along nearly round sufaces Ann Glob Anal Geom, 2009; 36 (4): 419-441.

Special Scientific Activities

Scientific Dissertations